MathSciNet Relay Station
MathSciNet bibliographic data
MR2569263 60K15 (45E99)
Albeverio, S.; Koroliuk, V. S.; Samoilenko, I. V. Asymptotic expansion of semi-Markov random evolutions. Stochastics 81 (2009), no. 5, 477–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement